03-09-2011, 09:07 AM
- Thread Starter
Join Date: Dec 2006
Location: Lovin' that windy skyline!
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
My beloved pooch is being treated for yeasty ears with an ear ointment that I am certain is causing her some vomiting. Three times out of seven she has vomited after having the ointment administered. Is the canine ear connected to the throat in the way humans ears are? I assume this is the case.
Also, our dog is on a new pain med (Novox) for arthritis and with that med comes risk of liver problems. I do understand why this is an issue however, when I called the vet to tell them that my dog is vomiting after the ear ointment they told me to stop the Novox as vomiting is a side effect and they're concerned about liver complications. I asked the vet tech what vomiting has to do with liver complications and she said, "Well, it's a NSAID drug so you have to be careful of the liver." I asked again what vomiting has to do with that and she said, "There's a connection, I just don't know the technical terms." That sounds a lot more like she doesn't know what the heck she's talking about and couldn't really answer my question. Has anyone here had a dog on Novox? How did it go? What procedures did your vet follow?